# SDR DHL2000715002

- Difficulty date: October 9, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HAS TOP HORIZONTAL WEB CRACKED AFT TOP CORNER, SEE THROUGH INSPECTION HOLE.  INSTALLED REPAIR AT UPPER AFT CORNER AS PER B727 SB 52-115 FIG 4 AND 5 AND SRM 51-30-2, 51-20-4 AND MM 21-30-0.  SIZE OF REPAIR 13 X 4 INCH.
